MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 6; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP LT SZ 6; PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/METAL/POLYMER
Catalog Number 74022226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to loosening.
 
Additional Manufacturer Narrative
The affected journey tibial baseplate was not returned for evaluation.A clinical evaluation noted no relevant supporting clinical information has been provided to assist with a clinical investigation, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation of this report is inconclusive.Should the device or additional information be received in the future, the complaint will be reopened.

Brand Name
JOURNEY TIBIA BASE NP LT SZ 6
Common Device Name
PRSTHSS,KNEE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7375015
Report Number1020279-2018-00615
Device Sequence Number1092714
Product Code JWH
UDI-Device Identifier03596010554345
UDI-Public03596010554345
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Catalogue Number74022226
Device Lot Number09MM05762
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;